Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » (kind of) urgent question about nuvaring

 - UBBFriend: Email this page to someone!    
Author Topic: (kind of) urgent question about nuvaring
Kotori
Activist
Member # 17839

Icon 5 posted      Profile for Kotori     Send New Private Message       Edit/Delete Post 
Hey everyone. I started using Nuvaring on the 26th of August (first day of my cycle). I was supposed to take it out after 3 weeks, ie. on the 16th of September, then pop in the second one a week afterwards, ie. on the 23rd. I even put those cute lil stickers they give you on my calendar. Yet I was away from home on the 16th so I didn't remember about it, and today, as of 19th of September, I haven't taken it out yet. What should I do now? Shpuld I take it out today then pop the new one in on the 23rd, or rather one week from today, on the 26th?? My gyno wasn't very clear on "exceptions to the rule" [Confused] help?
Posts: 80 | From: USA | Registered: Apr 2004  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Take it out now. If you're doing okay in terms of not having any extra vaginal irritation from those extra days in, put the new one in when you would have had you not made this mistake.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
cristine
Neophyte
Member # 44350

Icon 1 posted      Profile for cristine     Send New Private Message       Edit/Delete Post 
I had been on Nuvaring before without issue, so when I needed bc again, I got a refill. This time I bled every day from the time I started till after my period ended in the next cycle. Also, 2 weeks after I inserted, I started getting deep, cystic acne all over my face, and have had that every day since. I used to have really nice skin. So was it effective as a birth control? Yes, because I bled everyday, look terrible, and have less of a sex drive. I suspect that my body is acting this way because the last time I was on it, it fell out so I just stopped taking it because I wasn't having sex at that time.

[ 10-13-2009, 11:19 AM: Message edited by: orca ]

Posts: 2 | From: Florida | Registered: Oct 2009  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post 
Hey, Cristine? I left a reply in your other post talking to you about these kinds of sources of misinformation, and I'd just like to re-iterate that side effects like this are common to ALL brands of combined contraceptive method, and the side effects listed on these lawsuit-mill websites are extremely rare side effects of ALL CHC's as well, not just the new and profitable ones.

If you're here to promote that lawsuit site, please be aware that any type of promotion is not okay unless it is cleared with the owner. If you're not, you're welcome to post your birth control experiences in the threads that ask specifically for that information. [Smile]

Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3